Diabetes in Dogs: The k9diabetes.com Forum
 

Go Back   Diabetes in Dogs: The k9diabetes.com Forum > Canine Cushings - See http://www.k9cushings.com

Canine Cushings - See http://www.k9cushings.com The new www.K9Cushings.com is open! So this former temporary home is closed to new posts. Please go to www.k9cushings.com and check to see if your membership transferred there. It will remain viewable, however, until the transition to the new forum at http://www.k9cushings.com/forum is complete.

 
 
Thread Tools Search this Thread Display Modes
Prev Previous Post   Next Post Next
  #31  
Old 05-16-2009, 02:07 PM
frijole frijole is offline
Interim CC
 
Join Date: Apr 2009
Posts: 132
Default Re: Hello, I am new here, Kallie just diagnosed

Tammy

Being lethargic and sleeping alot is common during loading because lysodren is a strong drug. I know my dog tends to sleep more on the days she gets it even after having been on it 3 yrs. So just being tired would not have me worried.

Signs of loading are reduced appetite and/or water consumption. Have there been any changes there yet?

Refresh my memory if you don't mind. What was her original ACTH number? Her first round of loading was for how many days? and then what was the next ACTH number? I'm trying to get a feel for how long it has been and how her body is reacting to the dosage.

When you started loading the 2nd time did you increase the dosage at all or did you stick with the same dosage?

Thanks.
Kim
 

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -7. The time now is 01:43 PM.


Disclaimer -- The content on this site is provided for informational and educational purposes only. While we make every effort to present information that is accurate and reliable, the views expressed here are not meant to be a substitute for the advice provided by a licensed veterinarian. Please consult with your veterinarian for specific advice concerning the medical condition or treatment of your pet and before administering any medication or pursuing any course of treatment that you may read about on this site.

The views and opinions expressed by contributors to this forum are strictly their own and do not necessarily reflect the opinions and views of the owners, administrators, or moderators of this forum and the k9diabetes.com website.


Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
Copyright 2009, 2010 k9diabetes.com. All rights reserved.